MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ENDOSCOPIC CO2 REGULATION UNIT

OLYMPUS MEDICAL SYSTEMS CORP. ENDOSCOPIC CO2 REGULATION UNIT
Model Number UCR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device was not been returned to olympus medical systems corp (omsc).Omsc could not review the service and manufacturing record because the serial number was not provided from the facility.However, omsc launched only products that had passed the inspection.The malfunction of the subject device concerning this case has not been reported, and there is no information indicating the relationship between this reported event and the subject device.
 
Event or Problem Description
Olympus medical systems corp.(omsc) received a literature title "comparison between submucosal tunneling endoscopic resection and video-assisted thoracoscopic enucleation for esophageal submucosal tumors originating from the muscularis propria layer: a randomized controlled trial".The literature reported the results of a study based on submucosal tunneling endoscopic resection (ster) or video-assisted thoracoscopic enucleation (vate) of 66 patients with small esophageal submucosal tumors between july, 2014 to december, 2015.During the study period, ster were performed with the use of the subject device (olympus insufflator: ucr), and subcutaneous or mediastinal emphysem occurred in 3 patient.There is no description about the relationship between the subject device and adverse events, and no description about the severity or outcome of the adverse events.

Brand Name
ENDOSCOPIC CO2 REGULATION UNIT
Common Device Name
CO2 REGULATION UNIT
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10624658
Report Number8010047-2020-07187
Device Sequence Number19513055
Product Code HIF
UDI-Device Identifier04953170239748
UDI-Public04953170239748
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberUCR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2020
Initial Report FDA Received Date10/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;